MathSciNet Relay Station
MathSciNet bibliographic data
MR701026 47A05
Makai, Endre, Jr.; Zemánek, Jaroslav The surjectivity radius, packing numbers and boundedness below of linear operators. Integral Equations Operator Theory 6 (1983), no. 3, 372–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement